# SDR SWAA2024102837588

- Difficulty date: September 14, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO DOOR CUTOUT LOWER WEB HAS MULTIPLE SPOTS OF CORROSION.<[01] REMOVED CORROSION; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS FOUND OUT OF LIMITS ON AFT CARGO DOOR CUTOUT LOWER WEB; REMOVED WEB; DRILLED HOLES ON NEW WEB; TREATED AND PRIMED; INSTALLED NUTPLATES; APPLIED TOPCOAT AND INSTALLED NEW AFT CARGO DOOR CUTOUT LOWER WEB PER SRM 51-10-02-0G-0; PER SRM 53-60-15-1A-1; PER SRM 51-40-02-0G-0; PER SRM 51-40-05-02-0G-0; PER AMM 51-21-41-370-803; PER AMM 51-21-72-370-804;PER SRM 51-40-02-0G-0; PER AMM 51-21-73-370-804; AND DWG # 146A8340 ID:0021.;[02] VERIFIED STEP 1.
